# SDR DALA2024041804547

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 77,210 hours, 9,895 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: UNKNOWN
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3357 WITH APU BLEED "ON" STRONG OIL SMELL IN FLIGHT DECK. CORRECTIVE ACTION: REPLACED CHAFED FUEL LINE AND REPLACED RECIRC FILTERS. CLEANED APU COMPT AND DUCTS. OK FOR SERVICE. (5592998)
